Alert archive / Michigan / Winter Storm Warnings in 2016
Winter Storm Warning 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this winter storm warning at Mar 1, 2016, 2:58 AM EST for 11 counties in Michigan. It was in force for 22 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 1, 2016, 2:58 AM EST (07:58 UTC)
- Expired
- Mar 2, 2016, 12:40 AM EST
- In force
- 22 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Barry County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Kent County, MI, Montcalm County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 24 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 6:00 AM EST | SNOW 1 | 1 Nw Hudsonville, MI | |
| Mar 1, 6:00 AM EST | SNOW 3 | Fennville, MI | |
| Mar 1, 6:10 AM EST | SNOW 1 | Jenison, MI | |
| Mar 1, 6:30 AM EST | SNOW 1.1 | 3 Ne Saranac, MI | COCORAHS STATION SARANAC 2.6 NE /MI-IN-1/ |
| Mar 1, 6:30 AM EST | SNOW 2 | 1 Ssw Dutton, MI | COCORAHS STATION CALEDONIA 4.4 WNW /MI-KN-43/ |
| Mar 1, 6:35 AM EST | SNOW 1.7 | Kentwood, MI | |
| Mar 1, 7:00 AM EST | SNOW 1.8 | 1 Ssw Waverly, MI | OBSERVER LOCATION LANSING 4WSW SNOW PAID. |
| Mar 1, 7:00 AM EST | SNOW 1.8 | 3 Ene Kentwood, MI | TOTAL SNOWFALL AS OF 7 AM AT NWS GRAND RAPIDS |
| Mar 1, 7:00 AM EST | SNOW 1.9 | 1 Nw Hudsonville, MI | |
| Mar 1, 7:00 AM EST | SNOW 2 | 1 Ssw East Grand Rapids, MI | OBSERVER LOCATION EAST GRAND RAPIDS. |
| Mar 1, 7:00 AM EST | SNOW 2.5 | 2 Wsw Lansing, MI | |
| Mar 1, 7:00 AM EST | SNOW 3 | Holland, MI | |
| Mar 1, 7:00 AM EST | SNOW 4 | 4 Nne Paw Paw, MI | |
| Mar 1, 7:25 AM EST | SNOW 4.8 | Saugatuck, MI | |
| Mar 1, 7:30 AM EST | SNOW 4 | 1 S Hastings, MI | OBSERVER LOCATION HASTINGS COOP. |
| Mar 1, 7:42 AM EST | SNOW 2 | Jenison, MI | |
| Mar 1, 8:00 AM EST | SNOW 3 | 1 Nw Hudsonville, MI | |
| Mar 1, 8:12 AM EST | SNOW 4 | Hopkins, MI | |
| Mar 1, 8:30 AM EST | SNOW 3 | East Grand Rapids, MI | |
| Mar 1, 9:00 AM EST | SNOW 3.1 | 3 Ene Kentwood, MI | STORM TOTAL SNOWFALL AT NWS GRAND RAPIDS AS OF 0900 AM. |
| Mar 1, 9:00 AM EST | SNOW 3.3 | 1 Nw Hudsonville, MI | |
| Mar 1, 9:30 AM EST | SNOW 2.5 | Breckenridge, MI | |
| Mar 1, 9:30 AM EST | SNOW 3.8 | 2 Sw Grandville, MI | |
| Mar 1, 9:50 AM EST | SNOW 5.3 | Saugatuck, MI | |
| Mar 1, 10:00 AM EST | SNOW 3.5 | Jenison, MI | |
| Mar 1, 10:00 AM EST | SNOW 4 | 1 Wsw Grandville, MI | OBSERVER LOCATION GRANDVILLE (U). |
| Mar 1, 10:15 AM EST | SNOW 3.3 | 2 Se Ada, MI | |
| Mar 1, 10:15 AM EST | SNOW 3.8 | Mattawan, MI | |
| Mar 1, 10:15 AM EST | SNOW 4 | 1 Nw Zeeland, MI | |
| Mar 1, 11:00 AM EST | SNOW 3 | Lansing, MI | |
| Mar 1, 11:00 AM EST | SNOW 3.9 | Kentwood, MI | |
| Mar 1, 11:08 AM EST | FREEZING RAIN 0 | Bellevue, MI | FREEZING RAIN MIXED WITH A FEW ICE PELLETS. |
| Mar 1, 11:30 AM EST | SNOW 4 | 4 Se Glenn, MI | |
| Mar 1, 12:06 PM EST | FREEZING RAIN 0 | Dutton, MI | 4 INCHES OF SNOW AND NOW GETTING FREEZING RAIN |
| Mar 1, 1:00 PM EST | SLEET 0 | Grand Ledge, MI | SLEET MIXING IN WITH LARGE SNOW FLAKES. |
| Mar 1, 1:00 PM EST | SLEET 3.8 | 1 Ssw East Grand Rapids, MI | |
| Mar 1, 1:00 PM EST | SNOW 2.8 | 1 Ssw Waverly, MI | OBSERVER LOCATION LANSING 4WSW SNOW PAID. |
| Mar 1, 1:00 PM EST | SNOW 3.8 | 1 Ssw East Grand Rapids, MI | CORRECTED FOR SNOW INSTEAD OF SLEET. |
| Mar 1, 1:00 PM EST | SNOW 3.9 | 3 Ene Kentwood, MI | STORM TOTAL SNOWFALL AT NWS GRAND RAPIDS AS OF 0100 PM |
| Mar 1, 1:00 PM EST | SNOW 4 | Lansing, MI | |
| Mar 1, 1:15 PM EST | SNOW 3.3 | East Grand Rapids, MI | COURTESY OF WZZM. |
| Mar 1, 1:15 PM EST | SNOW 3.3 | East Grand Rapids, MI | |
| Mar 1, 2:00 PM EST | SNOW 4.5 | Dewitt, MI | |
| Mar 1, 2:05 PM EST | SNOW 4.8 | Lansing, MI | |
| Mar 1, 2:10 PM EST | SNOW 4.4 | Breckenridge, MI | CURRENTLY VERY HEAVY SNOW AND 1/4 MILE VISIBILITY |
| Mar 1, 2:25 PM EST | SNOW 5 | Grand Ledge, MI | |
| Mar 1, 2:29 PM EST | SNOW 4.3 | 1 Nw Hudsonville, MI | |
| Mar 1, 2:30 PM EST | FREEZING RAIN 0.05 | 1 Nw Hudsonville, MI | |
| Mar 1, 2:55 PM EST | SNOW 6.8 | Grand Ledge, MI | |
| Mar 1, 2:58 PM EST | SNOW 4.5 | Jenison, MI | |
| Mar 1, 3:05 PM EST | SNOW 5 | 1 W East Lansing, MI | DAILY TOTAL SO FAR FROM WLNS. |
| Mar 1, 3:30 PM EST | SNOW 9 | Hastings, MI | DAILY TOTAL SO FAR. SOME ICE PELLETS AND LIGHT RAIN MIXED IN AT 1 PM. |
| Mar 1, 4:00 PM EST | SNOW 4.5 | 1 Nw Hudsonville, MI | DAILY TOTAL SO FAR. |
| Mar 1, 4:00 PM EST | SNOW 6 | Grandville, MI | DAILY TOTAL SO FAR. |
| Mar 1, 4:10 PM EST | SNOW 6.8 | Mattawan, MI | DAILY TOTAL SO FAR. |
| Mar 1, 4:30 PM EST | SNOW 5 | Comstock Park, MI | DAILY TOTAL SO FAR. |
| Mar 1, 4:35 PM EST | SNOW 12 | Hastings, MI | DAILY TOTAL SO FAR. SOME ICE PELLETS AND LIGHT RAIN MIXED IN AT 1 PM. |
| Mar 1, 4:35 PM EST | SNOW 12 | Hastings, MI | |
| Mar 1, 4:40 PM EST | SNOW 11 | Hastings, MI | DAILY TOTAL SO FAR. VIA TWITTER AND WXMI. |
| Mar 1, 5:00 PM EST | SNOW 6.8 | 3 Sse Comstock Park, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
444 WWUS43 KGRR 010758 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 258 AM EST TUE MAR 1 2016 MIZ051-052-056>059-064>067-071-011600- /O.UPG.KGRR.WW.Y.0013.000000T0000Z-160302T0600Z/ /O.NEW.KGRR.WS.W.0006.160301T0758Z-160302T0600Z/ MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN- INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN 258 AM EST TUE MAR 1 2016 ...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 1 AM EST WEDNESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. HAZARDOUS WEATHER... * THIS SNOW CONTINUE THROUGH THE DAY AND WILL BE HEAVIEST DURING MID MORNING HOURS THEN AGAIN DURING THE MID AFTERNOON. THIS MEANS BOTH THE MORNING AND EVENING COMMUTES WILL BE IMPACTED. * TOTAL SNOWFALL 8 TO 10 INCHES...HIGHEST AMOUNTS NEAR I-96. SNOW WILL BE LESS WET AND HEAVY THAN SNOW RECEIVED LAST WEEK. * GUSTY WINDS WILL CREATE BLOWING AND DRIFTING SNOW...ESPECIALLY THIS AFTERNOON AND EVENING. IMPACTS... * ROADS WILL BECOME SNOW PACKED AND SLIPPERY TODAY. * BOTH THE MORNING AND EVENING COMMUTE WILL BE HAZARDOUS. * SNOW MAY BLOW OVER CLEARED ROADWAYS INTO THIS EVENING. * SCHOOL DELAYS AND/OR CLOSURES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * THE MICHIGAN DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON THE CONDITIONS... AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ MIZ037>040-011600- /O.EXA.KGRR.WW.Y.0013.000000T0000Z-160302T0600Z/ MASON-LAKE-OSCEOLA-CLARE- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...CLARE 258 AM EST TUE MAR 1 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST WEDNESDAY. HAZARDOUS WEATHER... * SNOW WILL SPREAD ACROSS THE AREA BY MID MORNING. * THIS SNOW WILL BE THE MOST INTENSE DURING THE MID TO LATE MORNING AND THEN AGAIN DURING THE MID AFTERNOON. SNOW WILL DIMINISH THIS EVENING. * TOTAL SNOWFALL 3 TO 5 INCHES...HIGHEST AMOUNTS SOUTH OF ROUTE 10. SNOW WILL BE DRY AND POWER LIKE SO IT WILL BLOW AROUND MORE READILY THAN SNOW WE RECEIVED LAST WEEK. IMPACTS... * ROADS WILL BECOME SNOW PACKED AND SLIPPERY BY MID MORNING. * THE MORNING AND EVENING COMMUTES WILL BE HAZARDOUS. * SNOW MAY BLOW OVER CLEARED ROADWAYS INTO THIS EVENING. * SCHOOL DELAYS AND/OR CLOSURES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * THE MICHIGAN DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON THE CONDITIONS... AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ MIZ043>046-050-072>074-011600- /O.CON.KGRR.WW.Y.0013.000000T0000Z-160302T0600Z/ OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-KALAMAZOO-CALHOUN- JACKSON- INCLUDING THE CITIES OF...HART...FREMONT...BIG RAPIDS... MOUNT PLEASANT...MUSKEGON...KALAMAZOO...BATTLE CREEK...JACKSON 258 AM EST TUE MAR 1 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... HAZARDOUS WEATHER... * SNOW WILL CONTINUE INTO THIS EVENING. * THIS SNOW WILL BE HEAVIEST DURING THE MID MORNING HOURS THEN AGAIN DURING THE MID AFTERNOON HOURS. * TOTAL SNOWFALL 3 TO 6 INCHES ARE EXPECTED BY LATE TONIGHT. THE SNOW WILL BE LESS WET AND HEAVY THAN SNOW RECEIVED LAST WEEK. * GUSTY WINDS WILL CREATE BLOWING SNOW...ESPECIALLY THIS AFTERNOON AND EVENING. IMPACTS... * ROADS WILL BE SNOW PACKED AND SLIPPERY INTO THIS EVENING. * BOTH THE MORNING AND EVENING COMMUTE WILL BE HAZARDOUS. * SNOW MAY BLOW OVER CLEARED ROADWAYS INTO THIS EVENING. * SCHOOL DELAYS AND/OR CLOSURES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * THE MICHIGAN DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON THE CONDITIONS... AND TO TAKE IT SLOW IN ICE AND SNOW. * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT WWW.READY.GOV/WINTER AND HTTP://GO.USA.GOV/5OG. && $$ WDM
5 follow-up statements
992
WWUS43 KGRR 011522
WSWGRR
URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1022 AM EST TUE MAR 1 2016
MIZ051-052-056>059-064>067-071-012330-
/O.CON.KGRR.WS.W.0006.000000T0000Z-160302T0600Z/
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-
INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON...
GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS...
CHARLOTTE...LANSING...SOUTH HAVEN
1022 AM EST TUE MAR 1 2016
...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...
HAZARDOUS WEATHER...
* SNOW WILL BE HEAVY AT TIMES WITH AN INCH PER HOUR RATES
POSSIBLE. WHILE A LULL IN THE SNOW IS FORECASTED AROUND MID DAY
HEAVY SNOW WILL RETURN BY EARLY TO MID AFTERNOON AND PERSIST
THROUGH THE EVENING COMMUTE. THE SNOW WILL TAPER OFF TONIGHT
FOR MOST LOCATIONS...BUT COULD LINGER ALONG THE LAKESHORE.
* TOTAL SNOWFALL 8 TO 10 INCHES...HIGHEST AMOUNTS NEAR I-96.
SNOW WILL BE LESS WET AND HEAVY THAN SNOW RECEIVED LAST WEEK.
* THE WIND WILL INCREASE AND SHIFT THIS AFTERNOON. THE EAST WIND
THIS MORNING WILL BECOME NORTH FOR THE EVENING COMMUTE. WIND
GUSTS OVER 25 MPH ARE EXPECTED DURING THE AFTERNOON AND
EVENING.
IMPACTS...
* ROADS WILL REMAIN SNOW PACKED AND SLIPPERY THROUGH THIS EVENING.
* THE EVENING COMMUTE WILL BE HAZARDOUS.
* SNOW MAY BLOW OVER CLEARED ROADWAYS INTO THIS EVENING.
* SCHOOL DELAYS AND/OR CLOSURES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* THE MICHIGAN DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS
TO ADJUST SPEEDS BASED ON THE CONDITIONS... AND TO TAKE IT
SLOW IN ICE AND SNOW.
&&
$$
MIZ037>040-043>046-050-072>074-012330-
/O.CON.KGRR.WW.Y.0013.000000T0000Z-160302T0600Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
KALAMAZOO...BATTLE CREEK...JACKSON
1022 AM EST TUE MAR 1 2016
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...
HAZARDOUS WEATHER...
* PERIODS OF SNOW WILL CONTINUE INTO THIS EVENING. A WINTRY MIX
MAY OCCUR FROM KALAMAZOO TO JACKSON INTO EARLY THIS AFTERNOON.
THE SNOW WILL INTENSIFY BY THE EVENING COMMUTE WITH AN INCH PER
HOUR RATES POSSIBLE. THE SNOW WILL TAPER OFF TONIGHT
FOR MOST LOCATIONS...BUT COULD LINGER ALONG THE LAKESHORE.
* TOTAL SNOWFALL 3 TO 6 INCHES ARE EXPECTED BY LATE TONIGHT WITH
LOCALLY MORE POSSIBLE. THE SNOW WILL BE LESS WET AND HEAVY
THAN SNOW RECEIVED LAST WEEK.
* THE WIND WILL INCREASE AND SHIFT THIS AFTERNOON. THE EAST WIND
THIS MORNING WILL BECOME NORTH FOR THE EVENING COMMUTE. WIND
GUSTS OVER 25 MPH ARE EXPECTED DURING THE AFTERNOON AND
EVENING.
IMPACTS...
* ROADS WILL BE SNOW PACKED AND SLIPPERY INTO THIS EVENING.
* THE EVENING COMMUTE WILL BE HAZARDOUS.
* SNOW MAY BLOW OVER CLEARED ROADWAYS INTO THIS EVENING.
* SCHOOL DELAYS AND/OR CLOSURES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* THE MICHIGAN DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS
TO ADJUST SPEEDS BASED ON THE CONDITIONS... AND TO TAKE IT
SLOW IN ICE AND SNOW.
* WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT
WWW.READY.GOV/WINTER AND HTTP://GO.USA.GOV/5OG.
&&
$$078 WWUS43 KGRR 011627 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1127 AM EST TUE MAR 1 2016 MIZ051-052-056>059-064>067-071-020030- /O.CON.KGRR.WS.W.0006.000000T0000Z-160302T0600Z/ MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN- INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN 1127 AM EST TUE MAR 1 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... HAZARDOUS WEATHER... * SNOW WILL BE HEAVY AT TIMES WITH AN INCH PER HOUR RATES POSSIBLE. WHILE A LULL IN THE SNOW IS FORECASTED AROUND MID DAY HEAVY SNOW WILL RETURN BY EARLY TO MID AFTERNOON AND PERSIST THROUGH THE EVENING COMMUTE. A PERIOD OF FREEZING RAIN IS POSSIBLE EARLY THIS AFTERNOON...GENERALLY ALONG AND SOUTH OF A GRAND RAPIDS TO LANSING LINE. THE SNOW WILL TAPER OFF TONIGHT FOR MOST LOCATIONS...BUT COULD LINGER ALONG THE LAKESHORE. * TOTAL SNOWFALL 8 TO 10 INCHES...HIGHEST AMOUNTS NEAR I-96. SNOW WILL BE LESS WET AND HEAVY THAN SNOW RECEIVED LAST WEEK. COATINGS OF ICE UP TO A TENTH OF AN INCH ARE POSSIBLE. * THE WIND WILL INCREASE AND SHIFT THIS AFTERNOON. THE EAST WIND THIS MORNING WILL BECOME NORTH FOR THE EVENING COMMUTE. WIND GUSTS OVER 25 MPH ARE EXPECTED DURING THE AFTERNOON AND EVENING. IMPACTS... * ROADS WILL REMAIN SNOW PACKED AND SLIPPERY THROUGH THIS EVENING. * THE EVENING COMMUTE WILL BE HAZARDOUS. * SNOW MAY BLOW OVER CLEARED ROADWAYS INTO THIS EVENING. * SCHOOL DELAYS AND/OR CLOSURES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * THE MICHIGAN DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON THE CONDITIONS... AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ MIZ037>040-043>046-050-072>074-020030- /O.CON.KGRR.WW.Y.0013.000000T0000Z-160302T0600Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... KALAMAZOO...BATTLE CREEK...JACKSON 1127 AM EST TUE MAR 1 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... HAZARDOUS WEATHER... * A WINTRY MIX MAY OCCUR FROM KALAMAZOO TO JACKSON INTO MID THIS AFTERNOON...WHERE FREEZING RAIN WILL LEAD TO COATINGS OF ICE. THE PRECIPITATION WILL TRANSITION TO ALL SNOW FOR THESE SOUTHERN LOCATIONS. MAINLY SNOW IS EXPECTED NORTH TOWARDS BIG RAPIDS AND REED CITY. THE SNOW WILL INTENSIFY BY THE EVENING COMMUTE WITH AN INCH PER HOUR RATES POSSIBLE IN ALL AREAS. THE SNOW WILL TAPER OFF TONIGHT FOR MOST LOCATIONS...BUT COULD LINGER ALONG THE LAKESHORE. * TOTAL SNOWFALL 3 TO 6 INCHES ARE EXPECTED BY LATE TONIGHT WITH LOCALLY MORE POSSIBLE. THE SNOW WILL BE LESS WET AND HEAVY THAN SNOW RECEIVED LAST WEEK. ICE COATINGS UP TO A QUARTER INCH ARE POSSIBLE. * THE WIND WILL INCREASE AND SHIFT THIS AFTERNOON. THE EAST WIND THIS MORNING WILL BECOME NORTH FOR THE EVENING COMMUTE. WIND GUSTS OVER 25 MPH ARE EXPECTED DURING THE AFTERNOON AND EVENING. IMPACTS... * ROADS WILL BE SNOW PACKED AND SLIPPERY INTO THIS EVENING. * THE EVENING COMMUTE WILL BE HAZARDOUS. * SNOW MAY BLOW OVER CLEARED ROADWAYS INTO THIS EVENING. * SCHOOL DELAYS AND/OR CLOSURES POSSIBLE. * SCATTERED POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * THE MICHIGAN DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON THE CONDITIONS... AND TO TAKE IT SLOW IN ICE AND SNOW. * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT WWW.READY.GOV/WINTER AND HTTP://GO.USA.GOV/5OG. && $$
828 WWUS43 KGRR 012031 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 331 PM EST TUE MAR 1 2016 MIZ051-052-056>059-064>067-071-020445- /O.CON.KGRR.WS.W.0006.000000T0000Z-160302T0600Z/ MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN- INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN 331 PM EST TUE MAR 1 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... HAZARDOUS WEATHER... * SNOW WILL BE HEAVY AT TIMES WITH AN INCH PER HOUR OR GREATER RATES. * AN ADDITIONAL 2 TO 4 INCHES OF SNOW CAN BE EXPECTED BEFORE IT TAPERS OFF THIS EVENING. * WINDS FROM THE NORTH GUSTING TO AROUND 30 MPH CREATING BLOWING AND DRIFTING SNOW. THIS COULD CREATE NEAR WHITEOUT CONDITIONS. THESE WINDS WILL DIMINISH AFTER MIDNIGHT. * TOTAL SNOWFALL 7 TO 10 INCHES...HIGHEST AMOUNTS NEAR I-96. SNOW WILL BE LESS WET AND HEAVY THAN SNOW RECEIVED LAST WEEK. * THE SNOW WILL TAPER OFF BY LATE EVENING FOR MOST LOCATIONS...BUT COULD LINGER ALONG THE LAKESHORE WHERE ADDITIONAL LIGHT ACCUMULATIONS ARE POSSIBLE. IMPACTS... * ROADS WILL REMAIN SNOW PACKED AND SLIPPERY. * THE EVENING COMMUTE WILL BE HAZARDOUS. * SNOW MAY BLOW OVER PLOWED ROADWAYS INTO THIS EVENING. * SCHOOL DELAYS AND/OR CLOSURES. * ISOLATED POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * THE MICHIGAN DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON THE CONDITIONS... AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ MIZ037>040-043>046-050-072>074-020445- /O.CON.KGRR.WW.Y.0013.000000T0000Z-160302T0600Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... KALAMAZOO...BATTLE CREEK...JACKSON 331 PM EST TUE MAR 1 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... HAZARDOUS WEATHER... * SNOW WILL CONTINUE INTO THIS EVENING...HEAVY AT TIMES. * AN ADDITIONAL 2 TO 4 INCHES OF SNOW CAN BE EXPECTED BEFORE IT TAPERS OFF THIS EVENING. * WINDS FROM THE NORTH GUSTING TO AROUND 30 MPH CREATING BLOWING AND DRIFTING SNOW. THIS COULD CREATE NEAR WHITEOUT CONDITIONS. THESE WINDS WILL DIMINISH AFTER MIDNIGHT. * TOTAL SNOWFALL 4 TO 8 INCHES. THE SNOW WILL BE LESS WET AND HEAVY THAN SNOW RECEIVED LAST WEEK. * THE SNOW WILL TAPER OFF BY LATE EVENING FOR MOST LOCATIONS...BUT COULD LINGER ALONG THE LAKESHORE WHERE ADDITIONAL LIGHT ACCUMULATIONS ARE POSSIBLE. IMPACTS... * ROADS WILL BE SNOW PACKED AND SLIPPERY. * THE EVENING COMMUTE WILL BE HAZARDOUS. * SNOW MAY BLOW OVER PLOWED ROADWAYS INTO THIS EVENING. * SCHOOL DELAYS AND/OR CLOSURES. * ISOLATED POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * THE MICHIGAN DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON THE CONDITIONS... AND TO TAKE IT SLOW IN ICE AND SNOW. * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT WWW.READY.GOV/WINTER AND HTTP://GO.USA.GOV/5OG. && $$ JK MJS
806 WWUS43 KGRR 020125 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 825 PM EST TUE MAR 1 2016 MIZ051-052-056>059-064>067-071-020600- /O.CON.KGRR.WS.W.0006.000000T0000Z-160302T0600Z/ MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN- INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN 825 PM EST TUE MAR 1 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... HAZARDOUS WEATHER... * SNOW IS TAPERING OFF ACROSS THE AREA THIS EVENING. * LITTLE TO NO ADDITIONAL ACCUMULATION EXPECTED INLAND...AN INCH OR TWO POSSIBLE ALONG THE LAKESHORE. * SOME BLOWING SNOW WILL BE POSSIBLE IN RURAL AREAS NEAR OPEN FIELDS THIS EVENING. IMPACTS... * ROADS WILL REMAIN SNOW PACKED AND SLIPPERY...INCLUDING DURING THE WEDNESDAY MORNING COMMUTE. * SNOW MAY BLOW OVER PLOWED ROADWAYS INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * THE MICHIGAN DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON THE CONDITIONS... AND TO TAKE IT SLOW IN ICE AND SNOW. && $$ MIZ037>040-043>046-050-072>074-020600- /O.CON.KGRR.WW.Y.0013.000000T0000Z-160302T0600Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... KALAMAZOO...BATTLE CREEK...JACKSON 825 PM EST TUE MAR 1 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... HAZARDOUS WEATHER... * SNOW IS TAPERING OFF ACROSS THE AREA THIS EVENING. * LITTLE TO NO ADDITIONAL ACCUMULATION EXPECTED INLAND...AN INCH OR TWO POSSIBLE ALONG THE LAKESHORE. * SOME BLOWING SNOW WILL BE POSSIBLE IN RURAL AREAS NEAR OPEN FIELDS THIS EVENING. IMPACTS... * ROADS WILL REMAIN SNOW PACKED AND SLIPPERY...INCLUDING DURING THE WEDNESDAY MORNING COMMUTE. * SNOW MAY BLOW OVER PLOWED ROADWAYS INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * THE MICHIGAN DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS TO ADJUST SPEEDS BASED ON THE CONDITIONS... AND TO TAKE IT SLOW IN ICE AND SNOW. * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT WWW.READY.GOV/WINTER AND HTTP://GO.USA.GOV/5OG. && $$
546 WWUS43 KGRR 020540 WSWGRR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1240 AM EST WED MAR 2 2016 MIZ051-052-056>059-064>067-071-020645- /O.CAN.KGRR.WS.W.0006.000000T0000Z-160302T0600Z/ MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN- INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN 1240 AM EST WED MAR 2 2016 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WINTER STORM WARNING. HAZARDOUS WEATHER... * SNOW HAS DIMINISHED GREATLY ACROSS THE AREA...AND WILL CONTINUE TO DIMINISH. * SOME SNOW SHOWERS WILL REMAIN NEAR THE LAKESHORE WITH LIMITED ADDITIONAL ACCUMULATIONS. * WINDS AND BLOWING SNOW HAVE DIMINISHED ACROSS THE AREA. IMPACTS... * MOST ROADS WILL REMAIN SLIPPERY THROUGH THE WEDNESDAY MORNING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ MIZ037>040-043>046-050-072>074-020645- /O.CAN.KGRR.WW.Y.0013.000000T0000Z-160302T0600Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... KALAMAZOO...BATTLE CREEK...JACKSON 1240 AM EST WED MAR 2 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE WINTER WEATHER ADVISORY. HAZARDOUS WEATHER... * SNOW HAS DIMINISHED GREATLY ACROSS THE AREA...AND WILL CONTINUE TO DIMINISH. * WINDS AND BLOWING SNOW HAVE DIMINISHED ACROSS THE AREA. IMPACTS... * MOST ROADS WILL REMAIN SLIPPERY THROUGH THE WEDNESDAY MORNING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this winter storm warning went out at Mar 1, 12:30 AM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 1, 12:30 AM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1230 AM EST TUE MAR 1 2016
LATEST UPDATE...
AVIATION
.SYNOPSIS...
ISSUED AT 308 PM EST MON FEB 29 2016
SNOW WILL SPREAD ACROSS MOST OF LOWER MICHIGAN TONIGHT AND TUESDAY
AFFECTING PRIMARILY THE TUESDAY MORNING COMMUTE. ACCUMULATIONS WILL
GENERALLY BE IN THE 3 TO 5 INCH RANGE CENTERED NEAR I-96.
THIS SNOWFALL WILL BE FOLLOWED BY SEASONABLY COLD TEMPERATURES THE
REST OF THE WORK WEEK WITH HIGHS STRUGGLING TO REACH 30 DEGREES.
THIS WILL BE FOLLOWED BY TEMPERATURES PUSHING INTO THE 50S BY
MONDAY.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 308 PM EST MON FEB 29 2016
LITTLE OVERALL CHANGE TO THE FORECAST EXCEPT TO NUDGE AXIS OF
GREATEST SNOWFALL FARTHER NORTH. EXPECT TO SEE A SWATH OF 3 TO 5
INCHES OF SNOW CENTERED CLOSE TO THE I-96 CORRIDOR. IT NOW APPEARS
THAT THE EARLY TUESDAY MORNING RUSH IS MOST LIKELY TO BE AFFECTED
WITH MODERATE INTENSITY SNOW.
DETERMINISTIC MODELS AND A SIZABLE MAJORITY OF ECWMF AND GEFS
ENSEMBLE MEMBERS POINT TOWARDS THIS PLACEMENT OF SNOW. COMPARED TO
THE EVENT ON THE 24TH...THIS UPPER PATTERN IS OPEN...MORE
PROGRESSIVE...AND CONSIDERABLY LESS AMPLIFIED. THE ASSOCIATED
SURFACE LOW IS BROADER... WEAKER AND MORE SLOWLY DEEPENING. ALL OF
THIS POINTS TOWARDS WEAKER FRONTOGENETIC FORCING. RESPONSE TO THIS
WILL BE FURTHER MUTED BY WEAK MID/LOWER TROPOSPHERIC INSTABILITY
NOTED IN EQUIVALENT POTENTIAL VORTICITY FORECASTS. MODELS ARE
GENERALLY BETTER ABLE TO HANDLE LOW AMPLITUDE AND SMEARED OUT
FEATURES LIKE THESE...WHICH FURTHER AIDS PREDICTABILITY. LATEST
GUIDANCE INDICATED A SECONDARY WEAK FRONTOGENETIC COMPONENT NORTH OF
I-96 BY LATE TUESDAY MORNING...WHICH HELPED BUMP THE AXIS OF
GREATEST SNOW TOTALS FARTHER NORTH.
SUN ANGLE HAS GOTTEN CONSIDERABLY HIGHER NOW THAT WE ARE ALMOST TO
MARCH. THIS COULD REDUCE SNOW TOTALS SLIGHTLY GIVEN THERE WILL BE
SIGNIFICANT DAYTIME DOWN-WELLING OF LONGWAVE RADIATION EVEN UNDER
CLOUDY SKIES. HOWEVER...WE DO NOT EXPECT THIS TO REDUCE SNOW TOTALS
ENOUGH TO MAKE MUCH OF A DIFFERENCE WITH RESPECT TO TRAVEL IMPACTS.
.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 308 PM EST MON FEB 29 2016
TEMPERATURES WILL CONTINUE TO AVERAGE BELOW NORMAL THURSDAY THROUGH
FRIDAY BEFORE UNDERGOING A SIGNIFICANT MODERATING TREND NEXT
WEEKEND INTO EARLY IN THE FOLLOWING WEEK.
A CONSENSUS OF LATEST MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST
THAT A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES REGION
THURSDAY THROUGH FRIDAY AND BRING FAIR BUT COLD WX. PCPN ASSOCIATED
WITH A POTENTIAL LOW PRESSURE SYSTEM MOVING EAST THROUGH THE
TENNESSEE VALLEY REGION THURSDAY SHOULD STAY SOUTH OF LWR MI.
THERE IS POTENTIAL FOR A FAST MOVING LOW PRESSURE SYSTEM TO MOVE IN
FROM THE WEST AND BRING POTENTIAL FOR SOME LIGHT SNOW FRIDAY NIGHT
INTO SATURDAY. A HIGH PRESSURE RIDGE WILL THEN BUILD BACK IN TO
BRING FAIR WX SATURDAY NIGHT INTO SUNDAY.
STRONG SOUTHERLY FLOW WARM AIR ADVECTION WILL DEVELOP ON THE BACK
SIDE OF THAT DEPARTING HIGH PRESSURE SUNDAY INTO EARLY NEXT WEEK.
THIS WILL ALLOW HIGH TEMPERATURES TO REACH WELL INTO THE 40S SUNDAY
AND INTO THE 50S BY MONDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1227 AM EST TUE MAR 1 2016
LIGHT TO MODERATE SNOW HAS BEGUN AT AZO/BTL AND WE WILL SEE THE
SNOW SPREAD NORTH AND EAST THROUGH THE NIGHT. CIGS/VSBYS WILL FALL
TO IFR CONDITIONS BY MORNING AND REMAIN THERE FOR MUCH OF THE DAY.
LIGHT TO MODERATE SNOW WILL ACCUMULATE ON RUNWAYS AND NORTHEAST
WINDS GUSTING TO 25 KNOTS WILL CAUSE BLOWING AND DRIFTING THROUGH
AT LEAST 00Z.
&&
.MARINE...
ISSUED AT 324 PM EST MON FEB 29 2016
A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. STRONG
WEST TO NORTHWEST WINDS LATE THIS AFTERNOON WILL VEER TO THE NORTH
TONIGHT. WAVE HEIGHTS OF UP TO 4 TO 5 FEET ARE ANTICIPATED THROUGH
LATE THIS EVENING. WAVE HEIGHTS WILL SUBSIDE SLOWLY TOWARD
DAYBREAK AS WIND SPEEDS DIMINISH.
&&
.HYDROLOGY...
ISSUED AT 308 PM EST MON FEB 29 2016
MANY RIVERS ACROSS SOUTHWEST LOWER MICHIGAN CONTINUE TO RISE FROM
RECENT SNOWMELT. FLOOD ADVISORIES CONTINUE FOR THE SYCAMORE CREEK AT
HOLT, MAPLE RIVER AT MAPLE RAPIDS, AND THE LOOKING GLASS RIVER AT
EAGLE. MINOR FLOODING WILL BE POSSIBLE THIS WEEK MAINLY IN LOW AREAS
NEAR THE RIVERS.
AN ADDITIONAL QUARTER TO HALF INCH OF PRECIPITATION IS EXPECTED LATE
TONIGHT THROUGH TUESDAY IN THE FORM OF SNOW ACROSS THE SOUTHERN HALF
OF LOWER MICHIGAN. COLD WEATHER WILL PREVENT ADDITIONAL RUNOFF UNTIL
THIS WEEKEND. HOWEVER...RIVERS WILL BE RUNNING RELATIVELY HIGH THIS
WEEKEND INTO NEXT WEEK WHEN THE UPCOMING SNOW DOES MELT. MINOR
FLOODING WILL BE A CONCERN FOR THE NEXT COUPLE OF WEEKS AT LEAST.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 1 AM EST WEDNESDAY FOR MIZ043>046-
050>052-056>059-064>067-071>074.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR LMZ844>849.
&&
SYNOPSIS...TJT
SHORT TERM...TJT
LONG TERM...LAURENS
AVIATION...04
HYDROLOGY...EBW
MARINE...LAURENSHazardous weather outlook, Feb 29, 3:28 PM EST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 PM EST MON FEB 29 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-012030- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 328 PM EST MON FEB 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SNOW WILL SPREAD ACROSS MOST OF LOWER MICHIGAN TONIGHT AND TUESDAY WITH HAZARDOUS DRIVING CONDITIONS DEVELOPING AROUND OR JUST BEFORE THE TUESDAY MORNING COMMUTE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW AND BLOWING SNOW TUESDAY WILL BRING HAZARDOUS TRAVEL THROUGH THE TUESDAY MORNING COMMUTE AND POSSIBLY INTO THE TUESDAY EVENING COMMUTE. SNOW SHOULD TAPER OFF TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-012030- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 328 PM EST MON FEB 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 8:26 PM EST | River Flood Advisory | GRR | Ionia | 4 days |
Nearby
Winter Storm Warnings in Michigan, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.